logo

SCIENCE CHINA Information Sciences, Volume 60, Issue 11: 118202(2017) https://doi.org/10.1007/s11432-016-9107-1

Stochastic evolution equations of jump type with random coefficients: existence, uniqueness and optimal control

More info
  • ReceivedApr 20, 2017
  • AcceptedMay 16, 2017
  • PublishedAug 30, 2017

Abstract

There is no abstract available for this article.


Acknowledgment

This work was supported by National Natural Science Foundation of China (Grant Nos. 11471079, 11301177) and Natural Science Foundation of Zhejiang Province for Distinguished Young Scholar (Grant No. LR15A010001).


Supplement

Appendix A.


References

[1] Albeverio S, Wu J L, Zhang T S. Parabolic SPDEs driven by Poisson white noise. Stochastic Processes their Appl, 1998, 74: 21-36 CrossRef Google Scholar

[2] Ren Y, Dai H, Sakthivel R. Approximate controllability of stochastic differential systems driven by a Lévy process. Int J Control, 2013, 86: 1158-1164 CrossRef Google Scholar

[3] R?ckner M, Zhang T. Stochastic Evolution Equations of Jump Type: Existence, Uniqueness and Large Deviation Principles. Potential Anal, 2007, 26: 255-279 CrossRef Google Scholar

[4] Sakthivel R, Ren Y. Exponential stability of second-order stochastic evolution equations with Poisson jumps. Commun NOnlinear Sci Numer Simul, 2012, 17: 4517-4523 CrossRef ADS Google Scholar

[5] Yang X, Zhai J, Zhang T. Large deviations for SPDEs of jump type. Stoch Dyn, 2015, 15: 1550026 CrossRef Google Scholar

[6] Zhao H, Xu S. Freidlin-Wentzell's Large Deviations for Stochastic Evolution Equations with Poisson Jumps. APM, 2016, 06: 676-694 CrossRef Google Scholar

[7] Zhai J, Zhang T. Large deviations for 2-D stochastic Navier-Stokes equations driven by multiplicative Lévy noises. Bernoulli, 2015, 21: 2351-2392 CrossRef Google Scholar

[8] Øksendal B, Proske F, Zhang T S. Backward stochastic partial differential equations with jumps and application to optimal control of random jump fields. Stochastics, 2005, 77: 381--399. Google Scholar

Copyright 2019 Science China Press Co., Ltd. 《中国科学》杂志社有限责任公司 版权所有

京ICP备18024590号-1